# SDR SWIA2024112701293

- Difficulty date: October 3, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALVANIC CORROSION ON STGR26R FS333.00 - 349.00. (MARKED IN RED)     (C-CHECK RO 11/26/2024)    REPLACED STRINGER AT 26R, FS333 - FS364 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
